# SDR 2005UALA00799

- Difficulty date: July 18, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 49,637 hours, 18,563 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31101205
- Condition: Leaking
- Location: 4l Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE ASSY FAILED AIR RETENTION TEST DUE TO EXCESSIVE POROSITY LEAKING THROUGH TUBE FABRIC NOTED ON VARIOUS LOCATIONS.  DURING COMPONENT SHOP MAINTENANCE SLIDE FAILED AIR RETENTION TEST DUE TO FABRIC POROSITY. POROSITY WAS BEYOND CMM LIMITS.  SLIDE WAS RETURNED TO OEM FOR INFLATABLE REPLACEMENT.
